| Catalog Number |
101/860/090CZ |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the pilot balloon and tubing were torn.The event occurred during use.There was patient involvement and no patient harm/adverse event reported.
Additional Manufacturer Narrative
Investigation summary: the affected device was received for evaluation.Under visual inspection it was observed that the inflation line was detached from pilot balloon.Root cause analysis was not established.This issue was escalated to capa-000905.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.